Analytic continuation of solutions of ordinary differential equations
Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 725-727
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_4_a18,
author = {Yu. A. Dubinskii},
title = {Analytic continuation of solutions of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {725--727},
year = {1994},
volume = {30},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_4_a18/}
}
Yu. A. Dubinskii. Analytic continuation of solutions of ordinary differential equations. Differencialʹnye uravneniâ, Tome 30 (1994) no. 4, pp. 725-727. http://geodesic.mathdoc.fr/item/DE_1994_30_4_a18/